MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; WALKER, MECHANICAL

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; WALKER, MECHANICAL
Model Number R726BK
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the end user involving a rollator where the end user lost his balance, fell onto the rollator, and sustained a large laceration on his leg due to the brake assembly.He received 27 staples on the laceration.Drive devilbiss healthcare is requesting the return of the device for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
no. 1, chuangye street
southwest industrial district
handan city, hebei 05604 6
CH  056046
MDR Report Key19217488
Report Number2438477-2024-00022
Device Sequence Number20867747
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public822383240664
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
Report Date (Section F) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/03/2024
Event Location Home
Date Report to Manufacturer04/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Date Report Sent to FDA04/30/2024